Supersingular twisted Edwards curves over prime Field. I.Supersingular twisted Edwards curves with j-invariant j=0 and j=12^3.

Бессалов, Анатолій Володимирович and Ковальчук, Людмила Васильївна (2019) Supersingular twisted Edwards curves over prime Field. I.Supersingular twisted Edwards curves with j-invariant j=0 and j=12^3. Кибернетика и системный анализ, 55 (3). pp. 3-10. ISSN 0023-1274

[img]
Preview
Text
A_Bessalov,L_Kovalghuk_KISA_3_2019_IIT_NTUU.pdf

Download (154kB) | Preview

Abstract

The analysis of the conditions for the existence of supersinguljarnyh twisted Edwards curves over a simple field. Cformulirovany and the theorems about the living conditions of the supersinguljarnyh curves with j-invariants equal to 0 and 123. Summarizes the results obtained earlier using curves isomorphism Weierstrass forms and Edwards.

Item Type: Article
Uncontrolled Keywords: supersingular curve; complete Edwards curve; twisted Edwards curve; quadratic Edwards curve; quadratic twist; points order; Legendre symbol; quadratic residue
Subjects: Articles in journals > Фахові (входять до переліку фахових, затверджений МОН)
Divisions: Факультети > Факультет інформаційних технологій та управління > Кафедра інформаційної та кібернетичної безпеки
Depositing User: професор Анатолій Володимирович Бессалов
Date Deposited: 29 May 2019 12:17
Last Modified: 29 May 2019 12:17
URI: http://elibrary.kubg.edu.ua/id/eprint/27499

Actions (login required)

View Item View Item